Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


Need some answers?!

Share
avatar
w000dy
VIP
VIP

Posts : 104
Karma : 126
Join date : 2016-01-12
Age : 31
Location : Tennessee

Need some answers?!

Post by w000dy on Fri Feb 09, 2018 12:56 pm

Hey guys, I got a shot tonite in my ass cheek and it hurt like a bitch. They said it was a steroid-like shot and it is sore as hell.... Is this what AAS feel like when being injected? My whole side of my leg is starting to get sore.....lol


_________________
Because we do not know when we will die, we get to think of life as an inexhaustible well, and yet everything happens only a certain number of times ... How many more times will you remember a certain afternoon of your childhood ... that is so deeply a part of your being that you can't even conceive of your life without it? Perhaps 4 or 5 times more. Perhaps not even. How many more times will you watch the full moon rise? Perhaps 20. And yet it all seems limitless.
-Brandon Lee-
avatar
kwyckemynd00

Posts : 23
Karma : 25
Join date : 2016-03-20

Re: Need some answers?!

Post by kwyckemynd00 on Fri Feb 09, 2018 1:36 pm

Eh, each substance will feel different depending on the compound and how much BA is needed in the solution. Some hurt more than others. I.E. prop esters hurt while cyp's and enan's aren't known too. And BA will hurt with a high enough concentration.

often people have painless shots--NOTE: I've never pinned before I just read a lot
avatar
DoubleWide
Moderator
Moderator

Posts : 93
Karma : 111
Join date : 2016-02-19

Re: Need some answers?!

Post by DoubleWide on Fri Feb 09, 2018 2:07 pm

is this yoru first shot? what are you shooting and how much did you shoot. if this is your first shot then yes it can be a bit painful cuz your stretching themuscle . your body takes a bit of time to get used to the substance to. most of the time prop will hurt but i get used to it. let me know and we can give you a better answer.
avatar
w000dy
VIP
VIP

Posts : 104
Karma : 126
Join date : 2016-01-12
Age : 31
Location : Tennessee

Re: Need some answers?!

Post by w000dy on Fri Feb 09, 2018 2:45 pm

LoL, it was at the Emergency Room. I have a huge boyle lookin thing that just popped up on my face almost making my right eye swell shut. It's an infection thank God (thought it was a spider bite), and they gave me an anti-inflamatory and a shot for the infection. One was "steroid" like is the way the RN put it, and the damn needle itself was probably close to 3 inches long....took all the pin into me. It's not sore now, but I've never had a shot that has been that sore before...?


_________________
Because we do not know when we will die, we get to think of life as an inexhaustible well, and yet everything happens only a certain number of times ... How many more times will you remember a certain afternoon of your childhood ... that is so deeply a part of your being that you can't even conceive of your life without it? Perhaps 4 or 5 times more. Perhaps not even. How many more times will you watch the full moon rise? Perhaps 20. And yet it all seems limitless.
-Brandon Lee-
avatar
Visions
VIP
VIP

Posts : 269
Karma : 281
Join date : 2016-01-21
Location : Castle

Re: Need some answers?!

Post by Visions on Fri Feb 09, 2018 3:44 pm

She probably got excited lookin at ya butt and moved the needle around... hehehe


_________________
Wanting to avoid negative sides?

Thinking of Testosterone Replacement Therapy, called TRT? ...

You've come to the right place for that type of questions...
avatar
sgammons
VIP
VIP

Posts : 65
Karma : 77
Join date : 2016-01-20
Location : north carolina

Re: Need some answers?!

Post by sgammons on Sat Feb 10, 2018 2:10 am

Some gear depending on the BA content can make you sore, but for the most part your body will get used to it in a short period of time.

later

sgammons


_________________
Obstacles are those things we see when we take our eyes off our goals!!!!!

The only freakzilla, Now stop crying and lets hear the weights clangin!!!!!!!
avatar
MrX

Posts : 33
Karma : 33
Join date : 2017-02-18

Re: Need some answers?!

Post by MrX on Sat Feb 10, 2018 3:08 am

Also some powder is more acidic than others. If you are unsure of injecting, read up on it and parctice on an orange as it has the same viscosity as human flesh so you know how to do it propperly.


_________________
Retired Bodybuilders Ambassador to the World
avatar
lasix82

Posts : 24
Karma : 36
Join date : 2016-08-11

Re: Need some answers?!

Post by lasix82 on Sat Feb 10, 2018 3:46 am

Remember one thing-->the faster acting the steroid is, the more pain you're going to have. The pain becomes addicting though. When you don't feel pain then you think its not working.
avatar
Ton1333

Posts : 13
Karma : 17
Join date : 2017-03-30

Re: Need some answers?!

Post by Ton1333 on Sat Feb 10, 2018 4:27 am

everyone here is right...however ive noticed that its dependent on the person...I, for example dont hurt on on any injection...susp,prop,etc..but ia buddy of mine injected the same stuff and hurt for a acouple of days...some pople respond diiferent than others,...plus if u were in the ER then theres a chance she moved the needle around..so NO thats not what injecting all aas is like, she probabaly gave u a cortico steroid which is the exact opposite of an anabolic steroid
avatar
Eating Machine

Posts : 163
Karma : 169
Join date : 2016-03-20
Location : TEXAS

Re: Need some answers?!

Post by Eating Machine on Sat Feb 10, 2018 5:04 am

ER nurses are generally rough. More often than not when I have gotten a shot in the ER, the nurse jabed the needle in as quick as possible without a running start, did not aspirate, and shot the contents of the syringe in .01 seconds. All of which contribute to the pain of the shot.

We'll teach you the right way!

Sponsored content

Re: Need some answers?!

Post by Sponsored content


    Current date/time is Sun Feb 25, 2018 12:39 pm